# SDR SWI2025F00701

- Difficulty date: February 5, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 49,184 hours, 42,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409.00 TO 409.00 +80 LBL 9.50 FLOORBOARD LANDING HAS NUMEROUS AREAS OF SURFACE CORROSION    (C-CHECK RO 05/28/2025)UPON INSPECTION FOUND AREAS OF SURFACE CORROSION TO EXTEND FROM FS 409.00 TO FS 499.00.  COMPLIED WITH REO 601R-53-00-903 DATED: 2025-03-14 REV -- REPAIR TO FLOOR BEAM LBL 9.00 BETWEEN FS409.00 - 499.00 . COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. COMPLETED THE CORROSION FINDINGS REPORT. ALL NDT'S COMPLIED WITH NO FUTHER DEFECTS FOUND AT THIS TIME.
